# SDR AWXA9900295

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Emer Exit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EXIT LIGHTS FLICKERING IN FLIGHT--BATT PACK FAILED TEST.  REMOVED AND REPLACED BATT PACK, OPS CHECK GOOD.
